# SDR MWEA010826

- Difficulty date: May 24, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 723,831 hours, 60,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3917624515
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON VENTRAL DOOR JAMB FITTING RIGHT SIDE BACK SIDE OF JAMB.  REMOVED FITTING, CUT OUT DAMAGE HOLE AREA, FABRICATED DOUBLER AND FILLER, LOCATED, DRILLED AND INSTALLED DOUBLER AND FITTING.
